MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUBICON 18; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUBICON 18; CATHETER, PERCUTANEOUS
Model Number 39540
Medical Device Problem Codes Burst Container or Vessel (1074); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft burst occurred.The 65% stenosed target lesion was located in the mild tortuous and moderately calcified anterior tibial artery.A 150 cm rubicon 18 was used for procedure.During the procedure, the wire was removed from the catheter to take a shot.A 3cc syringe was connected to the catheter, and upon injection, the distal to the hub part of the catheter started to bubble and eventually popped open and burst, spraying contrast.The device was removed intact, and the procedure was completed with a different device.No patient complications were reported.

Brand Name
RUBICON 18
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21644988
Report Number2124215-2025-16471
Device Sequence Number7713523
Product Code DQY
UDI-Device Identifier08714729829256
UDI-Public08714729829256
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K122394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39540
Device Catalogue Number39540
Device Lot Number0035380557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date03/19/2025
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown